MAUDE Adverse Event Report: GUNZE LIMITED NEOVEIL(SHEET); MESH, SURGICAL, ABSORBABLE, STAPLE LINE REINFORCEMENT

GUNZE LIMITED NEOVEIL(SHEET); MESH, SURGICAL, ABSORBABLE, STAPLE LINE REINFORCEMENT
Model Number NV-M-015G
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
A needle-like foreign object was identified by the attending physician in a case involving the use of nv sheet.The needle-like foreign object was discovered when the attending physician examined the nv sheet that had been opened by a nurse and placed in a petri dish.The foreign object was removed from the nv sheet, and the sheet was used as intended.There was no health injuries to the patient and no surgical delays.

Brand Name
NEOVEIL(SHEET)
Common Device Name
MESH, SURGICAL, ABSORBABLE, STAPLE LINE REINFORCEMENT
Manufacturer (Section D)
GUNZE LIMITED
46 natsumegaichi, aono
ayabe, kyoto 623-8 513
JA  623-8513
Manufacturer (Section G)
GUNZE LIMITED
46, natsumegaichi, aono
ayabe, kyoto 623-8 513
JA   623-8513
Manufacturer Contact
hidetoshi arimura
jrwd dojima tower 5f, 2-4-27
dojima, kita-ku, osaka 530-0-003
JA   530-0003
MDR Report Key23881810
Report Number3010668881-2025-00006
Device Sequence Number9622543
Product Code OXC
UDI-Device Identifier04548366322528
UDI-Public04548366322528
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-M-015G
Device Lot Number25032602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown